# SDR AALA202409189636

- Difficulty date: May 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL LOWER INBOARD FASTENER HOLE AT FR 16 RIGHT AND #7 DOOR STOP FITTING. REPLACED INTERCOSTAL PER SRM 51-42-11.
